Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/29719

Title: A Novel Full-Euler Low Mach Number IMEX Splitting
Authors: Zeifang, Jonas
Schütz, Jochen
Kaiser, Klaus
Beck, Andrea
Lukácová-Medvidova, Maria
Noelle, Sebastian
Issue Date: 2020
Citation: Communications in Computational Physics, 27 (1), p. 292-320
Status: Early View
Abstract: In this paper, we introduce an extension of a splitting method for singularly perturbed equations, the so-called RS-IMEX splitting [Kaiser et al., Journal of Scientific Computing, 70(3), 1390–1407], to deal with the fully compressible Euler equations. The straightforward application of the splitting yields sub-equations that are, due to the occurrence of complex eigenvalues, not hyperbolic. A modification, slightly changing the convective flux, is introduced that overcomes this issue. It is shown that the splitting gives rise to a discretization that respects the low-Mach number limit of the Euler equations; numerical results using finite volume and discontinuous Galerkin schemes show the potential of the discretization.
Notes: Zeifang, J (reprint author), Univ Stuttgart, IAG, Pfaffenwaldring 21, DE-70569 Stuttgart, Germany. zeifang@iag.uni-stuttgart.de; jochen.schuetz@uhasselt.be; kaiser@igpm.rwth-aachen.de; beck@iag.uni-stuttgart.de; lukacova@uni-mainz.de; noelle@igpm.rwth-aachen.de
URI: http://hdl.handle.net/1942/29719
Link to publication: http://www.global-sci.com/intro/article_detail/cicp/13323.html
DOI: 10.4208/cicp.OA-2018-0270
ISI #: 000489297900012
ISSN: 1815-2406
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Peer-reviewed author version - Main article6.99 MBAdobe PDF
published version2.67 MBAdobe PDF
Peer-reviewed author version - Main article6.99 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.